Prednisone
avatar
lisatru62 posted:
This is for all those out there who are taking prednisone. Since I'm now back on this at 10mg once per day and while I can feel the shakiness and a little anxiety I'm also feeling a little lower back pain.


I have had osteoarthritis in my back for ten years so back pain is not a new symptom to me, but when my muscles get tight it gets worse. Did anyone else out there experience more pain in an area where muscle tightness is an issue.


Have to admit that my joint pain in my legs and hands is much better. Seems like a trade off on some days.


Lisatru62
Reply
 
avatar
hoosiermommy responded:
Lisatru62, I just became aware of this forum, which is why I'm just now responding to your post.

I also have muscle pain that I believe is related to lupus, affecting mostly one leg that always seems to be very tight, and, when I am having a flare, will have pain in my arms just below my shoulders.

I have been off of prednisone for almost a year now, and those symptoms have not changed. So I believe they are related to lupus itself (or maybe some other cause), but not to prednisone.

But that's just an observation, and may or may not be accurate.